Order Article Reprints
Journal: Risks, 2017
Volume: 5
Number: 59
Article:
A Review and Some Complements on Quantile Risk Measures and Their Domain
Authors:
by
Sebastian Fuchs, Ruben Schlotter and Klaus D. Schmidt
Link:
https://www.mdpi.com/2227-9091/5/4/59
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.